# SDR UIEA200700455

- Difficulty date: October 19, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 93,946 hours, 19,193 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 11 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 11 SPOILER TRAILING EDGE HAS A 1.0 INCH BY 2.0 INCH AREA OF DELAMINATION.  PERMANENT REPAIR WAS ACCOMPLISHED AS PER B747-200 SRM 51-40-06 FIG 3 AND 4, SHEET 1 AND SRM 51-40-20.  ALSO, REFERENCE ATLAS EO NR 4757A399.
